# SDR 20000413SH013

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 245
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE WENT TO ZERO IN-FLIGHT.  REMOVED AND REPLACED.  (X)
